Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Random fixed point theorems for measurable multifunctions in Banach spaces


Author: Nikolaos S. Papageorgiou
Journal: Proc. Amer. Math. Soc. 97 (1986), 507-514
MSC: Primary 60H25; Secondary 47H10
DOI: https://doi.org/10.1090/S0002-9939-1986-0840638-3
MathSciNet review: 840638
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove several random fixed point theorems for measurable closed and nonclosed valued multifunctions satisfying general continuity conditions. Our work extends and sharpens earlier results by Engl, Itoh and Reich.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60H25, 47H10

Retrieve articles in all journals with MSC: 60H25, 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0840638-3
Keywords: Measurable multifunction, stochastic domain, upper hemicontinuous, measurable selector, Hausdorff metric, lower semicontinuous
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society